# SDR AALA202509242594

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Airbus A321-253NX
- Aircraft serial: 10816
- Aircraft time: 13,111 hours, 3,601 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Frozen
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR, DOOR OPEN HOOK ROLLER FROZEN ON FORWARD DOOR JAMB BEHIND HINGE ARM. MAINTENANCE CLEANED, LUBRICATED AND UNFROZE DOOR OPENING HOOK ROLLER ON R4 DOOR PER AMM 12-22-52.
